KIT | KIT-Bibliothek | Impressum | Datenschutz

Stochastic orders and risk measures: Consistency and bounds

Bäuerle, Nicole ORCID iD icon; Müller, Alfred 1
1 Fakultät für Wirtschaftswissenschaften – Institut für Wirtschaftstheorie und Operations Research (WIOR), Karlsruher Institut für Technologie (KIT)

Abstract:
We investigate the problem of consistency of risk measures with respect to usual stochastic order and convex order. It is shown that under weak regularity conditions risk measures are consistent with these stochastic orders. This result is used to derive bounds for risk measures of portfolios. As a by-product, we extend the characterization of Kusuoka (2001) of coherent, law-invariant risk measures with the Fatou property to unbounded random variables.


Volltext §
DOI: 10.5445/IR/1000013445
Originalveröffentlichung
DOI: 10.1016/j.insmatheco.2005.08.003
Scopus
Zitationen: 68
Dimensions
Zitationen: 93
Cover der Publikation
Zugehörige Institution(en) am KIT Institut für Stochastik (STOCH)
Publikationstyp Zeitschriftenaufsatz
Publikationsjahr 2006
Sprache Englisch
Identifikator ISSN: 0167-6687
urn:nbn:de:swb:90-134452
KITopen-ID: 1000013445
Erschienen in Insurance Mathematics and Economics
Verlag Elsevier
Band 38
Heft 1
Seiten 132-148
Schlagwörter coherent risk measure, convex risk measure, stochastic order, convex order, copula, comonotonicity
Nachgewiesen in Scopus
Dimensions
Web of Science
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page